# SDR CALA2014020690308

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 71,251 hours, 26,269 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFF WING ESCAPE SLIDE LIGHT INOPERATIVE LT SIDE FWD.  R & R LIGHT BULB, OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
